On certain degenerate eigenvalues of Hecke operators
Compositio Mathematica, Volume 83 (1992) no. 2, pp. 127-145.
@article{CM_1992__83_2_127_0,
     author = {Weissauer, Rainer},
     title = {On certain degenerate eigenvalues of {Hecke} operators},
     journal = {Compositio Mathematica},
     pages = {127--145},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {2},
     year = {1992},
     mrnumber = {1174421},
     zbl = {0753.11020},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1992__83_2_127_0/}
}
TY  - JOUR
AU  - Weissauer, Rainer
TI  - On certain degenerate eigenvalues of Hecke operators
JO  - Compositio Mathematica
PY  - 1992
SP  - 127
EP  - 145
VL  - 83
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1992__83_2_127_0/
LA  - en
ID  - CM_1992__83_2_127_0
ER  - 
%0 Journal Article
%A Weissauer, Rainer
%T On certain degenerate eigenvalues of Hecke operators
%J Compositio Mathematica
%D 1992
%P 127-145
%V 83
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1992__83_2_127_0/
%G en
%F CM_1992__83_2_127_0
Weissauer, Rainer. On certain degenerate eigenvalues of Hecke operators. Compositio Mathematica, Volume 83 (1992) no. 2, pp. 127-145. http://archive.numdam.org/item/CM_1992__83_2_127_0/

[A] Arthur J., Eisenstein series and the trace formula, Proc. Symp. in Pure Math. 33, part 1 (1979), 253-274. | MR | Zbl

[GePS] Gelbart S.-Piateski-Shapiro, I., On Shimura's correspondence for modular forms of half-integral weight, in automorphic forms, representation theory and arithmetic, Bombay colloquium 1979, Springer 1981. | Zbl

[JL] Jaquet, H. and Langlands, R.P., Automorphic forms on Gl(2), Springer Lect. notes, 1970. | MR | Zbl

[KS] Knapp, A.W. and Zuckerman, G., Normalizing factors, tempered representations, and L groups, Proc. of Symp. in Pure Math., vol. 33 (1979), part 1, 93-105. | MR | Zbl

[L] Langlands, R.P., On the functional equations satisfied by Eisenstein series, Springer Lect. Notes, 1976. | MR | Zbl

[PSS] Piatetski-Shapiro, I. and Soudry, D., L and ε factors for GSp4, Journal of Faculty of Sci. Tokyo, Sec. 1A, vol. 28, no. 3.

[PS1] Piatetski-Shapiro, I., L functions for GSp4, unpublished preprint.

[PS2] Piatetski-Shapiro, I., On the Saito-Kukokawa lifting, Invent. Math. 71, (1983), 309-338. | MR | Zbl

[PS3] Piatetski-Shapiro, I., Cuspidal automorphic representations associated to parabolic subgroups and Ramanujan conjecture, in Koblitz, Number Theory related to Fermat's last theorem, Prog. in Math 26, Basel-Stuttgart -Boston 1982. | Zbl

[R] Rallis, S., Langlands functoriality and the Weil representation, Am. J. of Math. vol. 104, no. 3, 469-515. | MR | Zbl

[R2] Rallis, S., On a relation between S1(2) cusp forms and automorphic forms on orthogonal groups, Symp. in Pure Math. vol. 33 (1979), part 1, 297-314. | MR | Zbl

[Sch] Schwarz, W., Primzahltheorie, Bibliographisches Institut (1969). | MR

[T] Tate, J., Fourier analysis in number fields and Hecke's zeta functions, in J. W. S. Cassels and A. Fröhlich, Algebraic number theory, Academic Press, London 1967.

[Wa] Wallach, N., Representations of reductive Lie groups, Proc. of Symp. in Pure Math., vol. 33 (1979), part 1, 71-86. | MR | Zbl

[We] Weil, A., Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168, (1967), 149-156. | EuDML | MR | Zbl

[W] Weissauer, R., Der Heckesche Umkehrsatz, to appear in Abh. Math. Sem. d. Univ. Hamburg. | MR | Zbl

[W2] Weissauer R., On certain Picard groups, Preprint 1989.